ITP OpenIR  > 理论物理所科研产出  > SCI论文
Lou, SY
Conformal invariance and integrable models
KeywordKadomtsev-petviashvili Equation Korteweg-devries Equation Painleve Property Nonlocal Symmetries Gordon Equation Kdv Equation Reductions Transform Systems
AbstractUsually, an integrable nonlinear partial differential equation can be transformed to its conformal invariant form (Schwartz form). Using the conformal invariance of the integrable models, we can obtain many interesting results. In this paper, we will focus mainly in obtaining new symmetries and new integrable models. Starting from the conformal invariance of an integrable model, one can obtain infinitely many non-local symmetries. Many types of(1+1)- and (2+1)-dimensional new sine-Gordon (or sinh-Gordon) extensions are obtained from the conformal dow equations of the Koerteweg-de Vries type equations. Many other kinds of integrable models can be obtained from the conformal constraints of the known integrable models.
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Recommended Citation
GB/T 7714
Lou, SY. Conformal invariance and integrable models[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1997,30(13):4803-4813.
APA Lou, SY.(1997).Conformal invariance and integrable models.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,30(13),4803-4813.
MLA Lou, SY."Conformal invariance and integrable models".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 30.13(1997):4803-4813.
Files in This Item:
File Name/Size DocType Version Access License
Conformal invariance(127KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lou, SY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lou, SY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lou, SY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.